# SDR ASAA2023070443899

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,049 hours, 1,464 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING START ENG. NO. 1, CREW ALERTS FLASHED TWICE WITH "START VALVE " ANNUNCIATED. EXTINGUSHED WHEN STARTER SWITCH DISENGAGGED. NO ABNORMAL ENGINE INDICATIONS. GROUNDED - YES. START VALVE OPEN ALERT IS A NUISANCE FAULT NO OTHER FAULTS NOTED - REF IFIM TASK G 80-00-00-810-858.
